Book:Journal/Inventiones Mathematicae

From ProofWiki
Jump to navigation Jump to search

Inventiones Mathematicae

(Invent. Math.)

Publisher: Springer Verlag


Dates

Started publication: $1966$
(current)

Featured Articles

  • 1971: Raphael Mitchel RobinsonUndecidability and nonperiodicity for tilings of the planeVol. 12, no. 3: pp. 177 – 209)
  • 1972: M.N. HuxleyOn the difference between consecutive primesVol. 15, no. 2: pp. 164 – 170)
  • 1976: Daniel Gray QuillenProjective modules over polynomial ringsVol. 36: pp. 167 – 171)
  • 1983: Gerd FaltingsEndlichkeitssätze für abelsche Varietäten über ZahlkörpernVol. 73, no. 3: pp. 349 – 366)